# SDR DL75A970218

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: L-1 Door
- Component: 012211599
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL, AN APPARENT STATIC DISCHARGE OCCURED BY THE L-1 DOOR.  A SHOWER OF SPARKS CAME FROM THE WALK-AROUND O2 BOTTLE MOUNTED ON THE BULKHEAD.  F/A-S ON JUMPSEAT WITNESSED LARGE DISPLAY OF SPARKS AS WELL AS PASSENGERS FIVE ROWS BACK.  FOUND TERMINAL SPLICE TO 115V AC SERVICE OUTLET SHORTING.  C/B POPPED PER NORMAL OPERATION.  RESPLICED WIRE, RESET C/B AND OPERATION CKS OK.
